MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML

Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML
Catalog Number DYNJPI500C
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bags are deflating with almost all product.Two hours is the usual time they are seeing the bag deflate.".
 
Additional Manufacturer Narrative
The account reported, "the bags are deflating with almost all product.Two hours is the usual time they are seeing the bag deflate.The product is being used as recommended.Inflating: right.Maintaining pressure: up.Deflating: down.Using clamp to ensure no leakage.All saline bags are from the same vendor." a sample was received for investigation; the sample was in new condition, held its pressure over an extended period of time when inflated with no saline bag inserted, and lost pressure over time when a saline bag was loaded into the pressure infusion bag in accordance with the saline bag losing pressure as it disperses fluid.Complaints of this type are investigated based on the physical sample and use of the item, and medline was not able to confirm the quality issue reported; the cause was documented as not confirmed with received sample.The quality team will monitor this issue for trending purposes, and there was no report of any patient injury or adverse event as a result of the reported incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PRESSUREPLUS INFUSION BAG, 500ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50882153
Report Number1417592-2026-49651
Device Sequence Number21498793
Product Code KZD
UDI-Device Identifier20193489033110
UDI-Public20193489033110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJPI500C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown